# SDR SIMA20131103001

- Difficulty date: November 3, 2013
- Submitted: November 4, 2013
- Operation: Air carrier
- Aircraft: N536EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10315
- Aircraft time: 8,377 hours, 5,334 cycles
- System (JASC): 3810 · Potable Water System
- Part: Unknown
- Condition: Odor
- Location: Potable Water
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PASSENGERS  AND F/A  COMPLAINING OF FOUL ODOR EMANATING FROM COFFEE SUSPECT FORWARD POTABLE WATER TANK CONTAMINATED.  FLUSHED AND SERVICED FORWARD POTABLE WATER TANK IAW AMM 38-11-00.  NO DEFECTS NOTED.
